# SDR QMLA2024050320049

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N129AR
- Make and model: Agusta A109E
- Aircraft serial: 11125
- Aircraft time: 5,897 hours, 17,939 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 109090040201202
- Part serial: 8561885248
- Condition: Leaking
- Location: Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FINAL LEG OF FLIGHT CREW REPORTED FAINT FUEL SMELL IN CABIN. MX DISASSEMBLED INTERIOR TO INSPECT FUEL CELLS AND NOTED MINOR FUEL SATURATION ON THE TOP OF THE LH AND RH LOWER FUEL CELLS
